MAUDE Adverse Event Report: BARABAN MARC R MD BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 2.4CM; GASTROINTESTINAL TUBE AND ACCESSORIES

BARABAN MARC R MD BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 2.4CM; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 000283
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of huax0317 showed one other similar product complaints from this lot number.
 
Event or Problem Description
It was reported by the patient¿s mother that her child has a bard button that is leaking.The device was placed (b)(6) 2017, and has been leaking since the day after placement.The tab that closed the device came off and has never really had a good seal around the feeding tube.It appears the valve isn¿t closing.No patient injury was reported.

Brand Name
BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 2.4CM
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
BARABAN MARC R MD
823 sw mulvane st ste 200
topeka KS 66606
MDR Report Key6835996
Report Number3006260740-2017-01479
Device Sequence Number655347
Product Code KGC
UDI-Device Identifier10801741087865
UDI-Public(01)10801741087865
Combination Product (Y/N)N
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Model Number000283
Device Catalogue Number000283
Device Lot NumberHUAX0317
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1